Nagoya Mathematical Journal

Conformal invariance of white noise

Takeyuki Hida, Ke Seung Lee, and Sheu San Lee

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 98 (1985), 87-98.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118787796

Mathematical Reviews number (MathSciNet)
MR0792773

Zentralblatt MATH identifier
0577.60012

Subjects
Primary: 60G60: Random fields
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 58G32 60J65: Brownian motion [See also 58J65]

Citation

Hida, Takeyuki; Lee, Ke Seung; Lee, Sheu San. Conformal invariance of white noise. Nagoya Math. J. 98 (1985), 87--98. https://projecteuclid.org/euclid.nmj/1118787796


Export citation

References

  • [1] J. Aczel, Functional equations and their applications, Academic Press, 1966.
  • [2] I. M. GePfand and G. E. Shilov, Generalized functions, vol. 1, English trans. Academic Press, 1964.
  • [3] T. Hida, Brownian motion, Springer-Verlag, 1980, Applications of Math. vol. 11.
  • [4] White noise analysis and its application of Quantum Dynamics, Proc. 7th International Congress on Mathematical Physics, 1983, Boulder, Physica, 124A (1984), 399-412.
  • [5] White noise analysis and its application of Quantum Dynamics, Generalized Brownian functionals and stochastic integrals, Appl. Math. Optim., 12 (1984), 115-123. This article is based on the lecture delivered at AMS Conference at Baton Rouge, May-June 1983.
  • [6] T. Hida, I. Kubo, H. Nomoto and H. Yoshizawa, On protective invariance of Brownian motion, Publ. RIMS Kyoto Univ. A, 4 (1968), 595-609.
  • [7] P. Levy, Processus stochastiques et mouvement brownien, Gauthier-Villars, 1948.
  • [8] I. T. Todorov et al, Conformal invariance in Quantum field theory, Scuola Normale Superiore, Pisa 1978.
  • [9] H. Yoshizawa, Rotation group of Hubert space and its application to Brownian